Alert archive / Florida / Small Craft Advisories in 2011

Small Craft Advisory 5, NWS Tallahassee, FL

January 20, 2011

NWS Tallahassee, FL issued this small craft advisory at Jan 20, 2011, 3:37 PM EST. It took effect at Jan 21, 2011, 7:00 AM EST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Jan 20, 2011, 3:37 PM EST (20:37 UTC)
In effect from
Jan 21, 2011, 7:00 AM EST
Expired
Jan 21, 2011, 7:00 PM EST
In force
12 hr
Issued by
NWS Tallahassee, FL

The text

As transmitted, in the capitals the NWS used until 2016.

005 
WHUS72 KTAE 202037
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
337 PM EST THU JAN 20 2011

...A SMALL CRAFT ADVISORY IS IN EFFECT FROM 7 AM TO 1 PM EST
FRIDAY FOR OUR PANHANDLE WATERS...

.THE COMBINATION OF A WEAK GULF LOW AND A FRONTAL BOUNDARY WILL
PROMPT AN INCREASE IN WINDS AND SEAS. EXERCISE CAUTION CONDITIONS
WILL BEGIN AFTER MIDNIGHT OVER OUR PANHANDLE WATERS AND TRANSITION
TO ADVISORY CONDITIONS BY FRIDAY MORNING. ADVISORY CONDITIONS ARE
EXPECTED FOR THE ENTIRE DAY ON FRIDAY FOR OUR OFFSHORE PANHANDLE
WATERS WHILE THEY ARE ONLY EXPECTED FOR THE NEARSHORE WATERS
THROUGH THE EARLY AFTERNOON. WINDS AND SEAS WILL DECREASE BELOW
HEADLINE CRITERIA FOR THE WEEKEND BEFORE INCREASING ONCE AGAIN ON
MONDAY IN ADVANCE OF OUR NEXT SYSTEM.

GMZ750-211800-
/O.NEW.KTAE.SC.Y.0005.110121T1200Z-110121T1800Z/
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
337 PM EST THU JAN 20 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM TO 1 PM EST FRIDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM TO 1 PM EST FRIDAY.

* WINDS: NORTHEAST WIND AROUND 20 KNOTS.

* SEAS: 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ770-211800-
/O.NEW.KTAE.SC.Y.0005.110121T1200Z-110122T0000Z/
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
337 PM EST THU JAN 20 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM TO 7 PM EST FRIDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM TO 7 PM EST FRIDAY.

* WINDS: NORTHEAST AROUND 20 KNOTS.

* SEAS: 4 TO 6 FEET BUILDING TO 5 TO 7 FEET IN THE AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

HARRIGAN
6 follow-up statements
857 
WHUS72 KTAE 210259
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
959 PM EST THU JAN 20 2011

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TO 1 PM EST
FRIDAY FOR OUR PANHANDLE WATERS...

.THE COMBINATION OF A WEAK GULF LOW AND A FRONTAL BOUNDARY WILL
PROMPT AN INCREASE IN WINDS AND SEAS. EXERCISE CAUTION CONDITIONS
WILL BEGIN AFTER MIDNIGHT OVER OUR PANHANDLE WATERS AND
TRANSITION TO ADVISORY CONDITIONS BY FRIDAY MORNING. ADVISORY
CONDITIONS ARE EXPECTED FOR THE ENTIRE DAY ON FRIDAY FOR OUR
OFFSHORE PANHANDLE WATERS WHILE THEY ARE ONLY EXPECTED FOR THE
NEARSHORE WATERS THROUGH THE EARLY AFTERNOON. WINDS AND SEAS WILL
DECREASE BELOW HEADLINE CRITERIA FOR THE WEEKEND BEFORE
INCREASING ONCE AGAIN ON MONDAY IN ADVANCE OF OUR NEXT SYSTEM.

GMZ750-211000-
/O.CON.KTAE.SC.Y.0005.110121T1200Z-110121T1800Z/
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
959 PM EST THU JAN 20 2011

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TO 1 PM EST
FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TO 1 PM EST
FRIDAY. 

* WINDS: NORTHEAST WIND AROUND 20 KNOTS.

* SEAS: 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ770-211000-
/O.CON.KTAE.SC.Y.0005.110121T1200Z-110122T0000Z/
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
959 PM EST THU JAN 20 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TO 7 PM EST
FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TO 7 PM EST
FRIDAY. 

* WINDS: NORTHEAST AROUND 20 KNOTS.

* SEAS: 4 TO 6 FEET BUILDING TO 5 TO 7 FEET IN THE AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

HARRIGAN/GOULD
029 
WHUS72 KTAE 210340
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1040 PM EST THU JAN 20 2011

...A SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 7 AM TO 7 PM EST
FRIDAY FOR THE ENTIRE COASTAL WATERS...

.THE COMBINATION OF A WEAK GULF LOW AND A FRONTAL BOUNDARY WILL
PROMPT AN INCREASE IN WINDS AND SEAS LATER TONIGHT. EXERCISE
CAUTION CONDITIONS WILL BEGIN AFTER MIDNIGHT OVER OUR PANHANDLE
WATERS AN WILL OVERSPREAD OUR BIG BEND WATERS QUICKLY THEREAFTER.
WINDS WILL CONTINUE TO INCREASE OVER OUR COASTAL WATERS ON FRIDAY
CREATING ADVISORY CONDITIONS THROUGH THE DAY. WINDS AND SEAS WILL
DECREASE BELOW HEADLINE CRITERIA FOR THE WEEKEND BEFORE INCREASING
ONCE AGAIN ON MONDAY IN ADVANCE OF OUR NEXT SYSTEM.

GMZ730-755-765-775-211030-
/O.EXA.KTAE.SC.Y.0005.110121T1200Z-110122T0000Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
1040 PM EST THU JAN 20 2011

...A SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 7 AM TO 7 PM EST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM TO 7 PM EST FRIDAY.

* WINDS: NORTHEAST AROUND 20 KNOTS.

* SEAS: 3 TO 5 FEET NEARSHORE AND 5 TO 7 FEET OFFSHORE...EXCEPT 2
  TO 4 FEET IN APALACHEE BAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ750-211030-
/O.EXT.KTAE.SC.Y.0005.110121T1200Z-110122T0000Z/
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
1040 PM EST THU JAN 20 2011

...A SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 7 AM TO 7 PM EST
FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 7 AM TO 7 PM EST
FRIDAY. 

* WINDS: NORTHEAST WIND AROUND 20 KNOTS.

* SEAS: 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ770-211030-
/O.CON.KTAE.SC.Y.0005.110121T1200Z-110122T0000Z/
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
1040 PM EST THU JAN 20 2011

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TO 7 PM EST
FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TO 7 PM EST
FRIDAY. 

* WINDS: NORTHEAST AROUND 20 KNOTS.

* SEAS: 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

HARRIGAN/GOULD
300 
WHUS72 KTAE 210843
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
343 AM EST FRI JAN 21 2011

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH 7 PM EST TODAY...

.FRESH NORTHERLY WINDS IN THE WAKE OF A COLD FRONT WILL RESULT IN
ADVISORY LEVEL CONDITIONS OVER THE NORTHERN GULF WATERS THROUGH
THE DAY TODAY. THE HIGHEST SEAS WILL REMAIN AWAY FROM THE
IMMEDIATE COASTAL LOCATIONS DUE TO THE OFFSHORE FLOW THROUGH THIS
TIME. WINDS AND SEAS WILL DECREASE BELOW ADVISORY LEVELS THIS
EVENING THROUGH THE WEEKEND.

GMZ730-750-755-765-770-775-211530-
/O.CON.KTAE.SC.Y.0005.110121T1200Z-110122T0000Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
343 AM EST FRI JAN 21 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH 7 PM EST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING
TO 7 PM EST THIS EVENING. 

* WINDS: NORTH AROUND 20 KNOTS BECOMING NORTHEAST LATE.

* SEAS: 2 TO 4 FEET NEARSHORE AND 4 TO 6 FEET OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
390 
WHUS72 KTAE 211555
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1055 AM EST FRI JAN 21 2011

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH 7 PM EST
TODAY...

.FRESH NORTHERLY WINDS IN THE WAKE OF A COLD FRONT WILL RESULT IN
ADVISORY LEVEL CONDITIONS OVER THE NORTHERN GULF WATERS THROUGH
THE DAY TODAY. THE HIGHEST SEAS WILL REMAIN AWAY FROM THE
IMMEDIATE COASTAL LOCATIONS DUE TO THE OFFSHORE FLOW THROUGH THIS
TIME. WINDS AND SEAS WILL DECREASE BELOW ADVISORY LEVELS THIS
EVENING THROUGH THE WEEKEND.

GMZ730-750-755-765-770-775-212130-
/O.CON.KTAE.SC.Y.0005.000000T0000Z-110122T0000Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
1055 AM EST FRI JAN 21 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING. 

* WINDS: NORTH AROUND 20 KNOTS BECOMING NORTHEAST LATE.

* SEAS: 2 TO 4 FEET NEARSHORE AND 4 TO 6 FEET OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

BARRY
960 
WHUS72 KTAE 212035
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
335 PM EST FRI JAN 21 2011

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH 7 PM EST
TODAY...

.WINDS MAY BRIEFLY SURGE TO ADVISORY LEVELS EARLY THIS EVENING SO
WE WILL KEEP THE SMALL CRAFT ADVISORY IN PLACE. AFTER TONIGHT...HIGH
PRESSURE WILL BUILD BACK OVER THE REGION THIS WEEKEND WITH LIGHT
TO MODERATE NORTHERLY WINDS. WINDS AND SEAS MAY ELEVATE TO
ADVISORY LEVELS AFTER THE PASSAGE OF ANOTHER COLD FRONT EARLY NEXT
WEEK.

GMZ730-750-755-765-770-775-220000-
/O.CON.KTAE.SC.Y.0005.000000T0000Z-110122T0000Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
335 PM EST FRI JAN 21 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING. 

* WINDS: NORTH AROUND 20 KNOTS BECOMING NORTHEAST LATE.

* SEAS: 2 TO 4 FEET NEARSHORE AND 4 TO 6 FEET OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

BARRY
082 
WHUS72 KTAE 220026
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
726 PM EST FRI JAN 21 2011

...THE SMALL CRAFT ADVISORY HAS EXPIRED...

.WITH THE MAIN SURFACE RIDGE STILL OFF TO OUR NORTHWEST AND DECENT
COLD AIR ADVECTION ENTERING THE COASTAL WATERS... NORTHERLY WINDS
ARE LIKELY TO REMAIN IN THE CAUTIONARY RANGE FOR MUCH OF TONIGHT.
AFTER TONIGHT...HIGH PRESSURE WILL BUILD BACK IN OVER THE REGION
THIS WEEKEND WITH LIGHT TO MODERATE NORTHERLY WINDS. WINDS AND
SEAS MAY ELEVATE TO ADVISORY LEVELS AFTER THE PASSAGE OF ANOTHER
COLD FRONT EARLY NEXT WEEK.

GMZ730-750-755-765-770-775-220130-
/O.EXP.KTAE.SC.Y.0005.000000T0000Z-110122T0000Z/
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
726 PM EST FRI JAN 21 2011

...THE SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

$$

17-GOULD

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this small craft advisory went out at Jan 20, 8:40 AM EST, 6 hours 57 minutes earlier.

Area forecast discussion, Jan 20, 8:40 AM EST, 6 hours 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
840 AM EST THU JAN 20 2011

.DISCUSSION...12Z KTAE SOUNDING SHOWS SIGNIFICANT DRYING ABOVE 950MB
WITH DEEP SOUTHWEST FLOW. ONCE THE STRATUS AND FOG LIFT...WE SHOULD
SEE MOSTLY SUNNY TO PARTLY CLOUDY SKIES WITH TEMPERATURES RISING
INTO THE MID TO UPPER 60S MOST INLAND AREAS. WILL UPDATE ZONES
SHORTLY AFTER THE DENSE FOG ADVISORY EXPIRES FOR OUR EASTERN ZONES.

&&

.MARINE...AREAS OF FOG WILL REMAIN POSSIBLE OVER PORTIONS OF THE
COASTAL AREAS THROUGH FRIDAY. WINDS AND SEAS WILL BE LOW TODAY AND
BEGIN TO ELEVATE TONIGHT INTO FRIDAY AS THE NEXT COLD FRONT
APPROACHES AS PASSES THROUGH THE WATERS.

&&

.AVIATION...ONCE THIS MORNING'S ROUND OF VLIFR CONDITIONS LIFT AT
THE TERMINALS...MVFR CIGS WILL PREVAIL FOR THE MID TO LATE MORNING
WITH VFR CONDITIONS FROM THE AFTERNOON INTO EARLY EVENING. MVFR CIGS
WILL THEN RETURN THIS EVENING AS THE NEXT COLD FRONT MOVES INTO THE
REGION AND LOW PRESSURE PASSES TO THE S. A BRIEF PERIOD OF IFR
CANNOT BE RULED OUT. HOWEVER...CONDITIONS SHOULD REMAIN ABOVE
ALTERNATE AIRPORT THRESHOLDS. AT THIS TIME...MAINLY STRATIFORM RAIN
IS EXPECTED FOR THIS UPCOMING EVENT WITH CONVECTION LIMITED TO AREAS
S OF A PERRY FL TO JAX LINE.

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...NONE.
GM...NONE.
&&

WOOL/BARRY
Hazardous weather outlook, Jan 20, 5:26 AM EST, 10 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE TALLAHASSEE FL
526 AM EST THU JAN 20 2011

ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-
GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-211000-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON-
HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF-
INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY-
INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON-
COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON-
COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY-
RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-
EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
526 AM EST THU JAN 20 2011 /426 AM CST THU JAN 20 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

...DENSE FOG ADVISORY IN EFFECT UNTIL 9 AM EST THIS MORNING...

VISIBILITIES HAVE DECREASED TO A QUARTER OF A MILE OR LESS ACROSS
MUCH OF THE SOUTH CENTRAL GEORGIA AND FLORIDA BIG BEND AREAS THIS
MORNING. EXPECT THESE CONDITIONS TO CONTINUE INTO THE MID MORNING
HOURS BEFORE IMPROVING. OTHERWISE...PLEASANT CONDITIONS WILL BE
EXPECTED THROUGH THE DAY WITH TEMPERATURES STARTING OUT AROUND 50
THIS MORNING...THEN INCREASING INTO 60 TO 70 DEGREE RANGE THIS
AFTERNOON. INCREASING RAIN CHANCES WILL BE EXPECTED LATER TODAY
THROUGH THE OVERNIGHT PERIOD TONIGHT AS ANOTHER LOW PRESSURE
SYSTEM AND COLD FRONT APPROACH AND MOVE THROUGH THE AREA. THE BEST
CHANCE FOR THUNDERSTORMS WILL REMAIN FURTHER SOUTH OVER THE
ADJACENT COASTAL WATERS LATER TONIGHT INTO FRIDAY MORNING AS THIS
SYSTEM MOVES THROUGH.

CAUTIONARY TO ADVISORY LEVEL CONDITIONS OVER THE PANHANDLE COASTAL
WATERS WILL BECOME POSSIBLE LATE TONIGHT AS GUSTY NORTHERLY WINDS
FILL IN BEHIND THIS SYSTEM.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

COLD AIR WILL SPREAD OVER THE AREA AND LEAD TO FREEZING
TEMPERATURES LATER FRIDAY NIGHT...THEN AGAIN ON SATURDAY NIGHT
INTO SUNDAY MORNING. THE BEST CHANCE FOR HARD FREEZE
CONDITIONS...MEANING TEMPERATURES DROPPING BELOW 26 DEGREES FOR
TWO OR MORE HOURS...WILL COME THROUGH THE SATURDAY NIGHT PERIOD.
TEMPERATURES WILL BEGIN TO MODERATE BACK TOWARD AVERAGE SUNDAY
THROUGH TUESDAY AS THE NEXT SYSTEM APPROACHES FROM THE WEST
BRINGING ANOTHER CHANCE FOR RAIN MONDAY THROUGH TUESDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 20, 5:07 AM ESTDense Fog AdvisoryTAEDixie, Jefferson, Lafayette, Leon, Madison, Taylor and 1 more4 hr
Jan 20, 3:30 PM ESTFire Weather WatchTAEBay, Calhoun, Gadsden, Holmes, Jackson, Leon and 2 more12 hr
Jan 20, 3:30 PM ESTFire Weather WatchTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more37 hr

Nearby

Small Craft Advisories in Florida, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.